# SDR QXEA0300474

- Difficulty date: April 21, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 13,867 hours, 19,095 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: SYLZ50970
- Part serial: 1696F
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 13,864 hours, 19,090 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA- ON FLIGHT 2008 LEFT WINDSHIELD HOT CAUTION LIGHT ILLUMINATED DURING FLIGHT. WHEN SWITCHED TO WARM-UP AS PER CHECKLIST, CAUTION LIGHT EXTINGUISHED AND REMAINED OFF THE REMAINDER OF THE FLIGHT. REMOVED AND REPLACED WINDSHIELD HEAT CONTROLLER. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
